Skip to Main content Skip to Navigation
Journal articles

On the independent dominating set polytope

Complete list of metadatas

https://hal.uca.fr/hal-02025955
Contributor : Jean Mailfert <>
Submitted on : Wednesday, February 20, 2019 - 8:48:22 AM
Last modification on : Wednesday, March 4, 2020 - 12:28:03 PM

Identifiers

  • HAL Id : hal-02025955, version 1

Collections

Citation

A.R. Mahjoub, Jean Mailfert. On the independent dominating set polytope. European Journal of Combinatorics, Elsevier, 2006, 27 (4), pp.601-616. ⟨hal-02025955⟩

Share

Metrics

Record views

71